# SDR FDEA200901120152

- Difficulty date: January 12, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398524020000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE AT FR 84 FROM STR 6 TO STRI 7; CHECK FOR CORROSION UNDER PAINT; THERE IS TRASH AND DEBRIS IN THE PAINT.   REMOVED FASTENERS TO FOM IAW A310-200 SRM 51-40-21; PG 7.  REMOVED CORROSION IAW SRM 51-24-10 AND WAS FOUND TO BE OUT OF LIMITS PER SRM 53-19-12.  ACCOMPLISHED HFEC INSP OF REWORKED AREA PER NTM 51-10-01 AND FOUND 1 HOLE CRACKED.  OVERSIZED HOLE TO 0.250 IAW SRM 51-40-21, PG 7.  ACCOMPLISHED HFEC INSP OF THE HOLE PER NTM 51-10-08 AND NO CRACKS FOUND.  PERFORMED FLAP PEEN PER EA 6-5330-123699 IAW SRM 51-29-02. I=0.15 WEAR.  ALODINED IAW SRM 51-21-10.  PRIMED AND PAINTED IAW SRM 51-75-10.  INSTALLED FASTENERS IAW SRM 51-40-21; PG 7.
